Publication detail

Multistuctures created by non-invariant subgroups of the group of linear ordinary second-order differential operators

CHVALINA, J. NOVÁK, M.

Original Title

Multistuctures created by non-invariant subgroups of the group of linear ordinary second-order differential operators

English Title

Multistuctures created by non-invariant subgroups of the group of linear ordinary second-order differential operators

Type

journal article - other

Language

en

Original Abstract

Following the study of applications of algebraic methods in the theory of ordinary differential equations and their transformations we no construct and analyze multistructures of linear ordinary differential operators with continuous coefficients. Presented considerations form a natural motivation for the study of structures with one hyperoperation.

English abstract

Following the study of applications of algebraic methods in the theory of ordinary differential equations and their transformations we no construct and analyze multistructures of linear ordinary differential operators with continuous coefficients. Presented considerations form a natural motivation for the study of structures with one hyperoperation.

Keywords

Hypergroup, join space, linear differential operator, quasi-hypergroup.

RIV year

2010

Released

05.01.2010

ISBN

1804-1450

Periodical

South Bohemia Mathematical Letters

Year of study

17

Number

1

State

CZ

Pages from

1

Pages to

10

Pages count

10

Documents

BibTex


@article{BUT46809,
  author="Jan {Chvalina} and Michal {Novák}",
  title="Multistuctures created by non-invariant subgroups of the group of linear ordinary second-order differential operators",
  annote="Following the study of applications of algebraic methods in the theory of ordinary differential equations and their transformations we no construct and analyze multistructures of linear ordinary differential operators with continuous coefficients. Presented considerations form a natural motivation for the study of structures with one hyperoperation.",
  chapter="46809",
  journal="South Bohemia Mathematical Letters",
  number="1",
  volume="17",
  year="2010",
  month="january",
  pages="1--10",
  type="journal article - other"
}